Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Got Depo shot, bleed after sex. How to get back normal?

Hi I got the Depo shot January 19th. I just got off my period that lasted 3 weeks and now I bleed after sex. I d really like to know when I ll be back to normal and if I hurt my body getting the shot? Also, I don t know if it s related, but I ve been sleeping really uncomfortably for about 2 weeks and I nap at least and hour everyday and My stomach has been acting weird. I ve gotten 2 bladder infections within 3 months and an ear infecting and I really just feel broken. Please help. Thank you
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, The bleeding after sex appears to be due to the anemia, and it also causes frequent recurrence of infections, also may be due to pelvic infection.
I to my patients with such infections prescribe hematinics, fluconazole, cifixime, and ornidazole.
Thank you.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor